# SDR QXEA2019031100110

- Difficulty date: March 9, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 35,283 hours, 36,527 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 697073003
- Part serial: DAP1072
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 10,450 hours, 11,369 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PROP DOES NOT UNFEATHER USING CDS UNFEATHER SWITCH. PLACED ON MEL 61-20-1. CLEARED 3/10. REMOVED NR 1 PCU REFERING TO AMM TASK 61-20-11-000-801. INSTALLED SERVICABLE PCU REFERING TO AMM TASK 61-20-11-400-801 STEPS 1-4(A16).  OPERATIONAL CHECKS GOOD AND NO LEAKS FOUND. RETURNED TO SERVICE.
